# SDR DXTA2015111306121

- Difficulty date: November 11, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Gulstm 200
- Aircraft serial: 216
- Aircraft time: 5,216 hours, 3,278 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, THE CABIN & COCKPIT FILLED WITH SMOKE.  AFTER COMPLETING SEVERAL VISUAL INSP & CLEANING OF RESIDUAL OIL, RAN APU BLEED AT HIGH FLOW ON MAX HEAT FOR 15 MINS TO START DUCT BURN OUT PROCEDURE.  STARTED ACFT ENGS, RAN LT ENG AT HIGH POWER WITH ECS SELECTED TO LT AT HIGH FLOW WITH MAX HEAT FOR 15 MINS.  RAN RT ENG AT HIGH POWER WITH ECS SELECTED TO RT AT HIGH FLOW WITH MAX HEAT FOR 15 MINS.  RAN BOTH ENGS AT HIGH POWER WITH ECS SELECTED TO BOTH AT HIGH FLOW WITH MAX HEAT FOR 15 MINS.  DURING INITIAL ENG RUN A SLIGHT OIL ODOR WAS NOTICED WHICH DIMINISHED BY COMPLETION OF THE RUNS.  LEAK CHECK OF DISCONNECTED DUCTS IN RT PYLON ACCOMPLISHED, NO LEAKS NOTED. PERFORMED VISUAL & BORESCOPE INSP OF LINES & ATTACHING HARDWARE UNDERNEATH OUTER DUCT.  FOUND NO HARDWARE MISSING, NO BROKEN LINES & NO LEAKS NOTED.  COMPLIED WITH IAW MFG MODEL 306A 71-00-00, 79-20-00, 75-30-00, 75-10-00 & AMM 52-40-08.
